# SDR FOTR20150221041

- Difficulty date: February 21, 2015
- Submitted: February 21, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 84,686 hours, 44,040 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N80601
- Condition: Corroded
- Location: Zone 100
- Part time: 84,686 hours, 44,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W KEEL BEAM HAS CORROSION ON CHORD IN AFT INBD CORNER STA 1140-1180 BL0.  REPAIRED ON FAS NR 66172, W/O N605DL-01-01.
